Sat. Sept. 10th 11am-4pm

Here is this saturdays school itinerary!
gates open at 9 AM
10:50 AM – stretch
11:00 AM – 15 minute warm up
11:30 AM – Work on entering a corner using angles…
12:15 PM – 30 minute break
12:45 PM – Gate Drops and Starts
1:15 PM – Line choice and how to pass effectively
1:30 PM – Lunch on me and race talk (30 Minutes)
2:00 PM – Continue working on line choice
2:15 PM – Work on the whoops and technique
2:45 PM – 15 Minute break to gas up
3:00 PM – tricks on how to use ruts and head to head sprints
3:30 PM – Free ride
4:00 PM – Class talk and that concludes the school

I hope to see everyone there! Give me a call 651-600-2077 for information or to sign up!

 

Categories


Links


Weather


Search our Site


Contact Us



© 2017 Berm Benders Raceway -
Website Design by Eyzzon